Necrotising fasciitis after bortezomib and dexamethasone-containing regimen in an elderly patient of Waldenström macroglobulinaemia.
Аннотация
Bortezomib and high-dose dexamethasone-containing regimens are considered to be generally tolerable with few severe bacterial infections in patients with B-cell malignancies. However, information is limited concerning the safety of the regimen in elderly patients. We report a case of a 76-year-old man with Waldenström macroglobulinaemia who suffered necrotising fasciitis without neutropenia after the combination treatment with bortezomib, high-dose dexamethasone and rituximab. Despite immediate intravenous antimicrobial therapy, he succumbed 23 h after the onset. Physicians should recognise the possibility of fatal bacterial infections related to bortezomib plus high-dose dexamethasone in elderly patients, and we believe this case warrants further investigation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.